# SDR AU510001972

- Difficulty date: August 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Sheared
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER DRIVESHAFT SHEARED.  SUSPECT CAUSED BY ERRATIC PRESSURE PULSES FROM APU AIR SUPPLY.
